Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regular compactifications of convergence spaces


Authors: G. D. Richardson and D. C. Kent
Journal: Proc. Amer. Math. Soc. 31 (1972), 571-573
DOI: https://doi.org/10.1090/S0002-9939-1972-0286074-2
MathSciNet review: 0286074
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: This note gives a simple characterization for the class of convergence spaces for which regular compactifications exist and shows that each such convergence space has a largest regular compactification.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0286074-2
Keywords: Regular convergence spaces, regular compactification of convergence spaces
Article copyright: © Copyright 1972 American Mathematical Society